Announcement

Collapse
No announcement yet.

Allergan Oxymetazoline

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • #61
    I still don't see any evidence of European approval for Rhofade.
    Get Rosacea News here - https://rosacea-support.org

    Comment


    • #62
      anybody who uses this afrin nasal spray for the redness ? is it more gentle than mirvaso ?

      https://www.amazon.com/Afrin-Deconge.../dp/B005MSE7LS

      Comment


      • #63
        Man these companies LIE so much. I definitely experienced rebound redness from this medication. It is not a miracle like all the dermatologists think it is. I suffered with rebound redness for 7+ days but I am still experiencing redness, daily flushing and burning sensations (which I never had before) even though I discontinued using it almost 3 months ago. I don't know what it did to me. Whether it messed up my immune system, neurological system or vascular system or all three. I hope I heal because what I am going through sounds a lot like what people who used Mirvaso went through. Also a majority of the reviews on drugs.com for Rhofade sound like the exact same thing that happened to me.

        Comment


        • #64
          Originally posted by Aurora823 View Post
          Man these companies LIE so much. I definitely experienced rebound redness from this medication. It is not a miracle like all the dermatologists think it is. I suffered with rebound redness for 7+ days but I am still experiencing redness, daily flushing and burning sensations (which I never had before) even though I discontinued using it almost 3 months ago. I don't know what it did to me. Whether it messed up my immune system, neurological system or vascular system or all three. I hope I heal because what I am going through sounds a lot like what people who used Mirvaso went through. Also a majority of the reviews on drugs.com for Rhofade sound like the exact same thing that happened to me.
          There was a paper on how some authors treated topical vasoconstrictor rebound - something like antibiotic, low dose accutane for the plaques, and finally some IPL. It was really sad I thought but there was a nice recovery in the case study.

          https://www.ijdd.in/article.asp?issn...aulast=Ambalal

          Comment


          • #65
            Originally posted by laser_cat View Post
            There was a paper on how some authors treated topical vasoconstrictor rebound - something like antibiotic, low dose accutane for the plaques, and finally some IPL. It was really sad I thought but there was a nice recovery in the case study.

            https://www.ijdd.in/article.asp?issn...aulast=Ambalal
            Hi thanks for your reply. I didn't develop too much acne from it - only a tiny bit during the rebound redness - which was weird cause I never really have acne especially on my cheeks (shows how much it was messing with my system right?!). That went away but what I'm having issues with still is the intense heat it has left me with. It's triggered so easily now and I am flushing severely each day (granted for a short period time) but it burnsssss (yippie another new symptom...sigh). I did try antibiotics for a few weeks but saw no change from that. I really wanted to avoid laser...maybeee I will consider it some day but my skin is far too sensitive (and I need to find a decent dermatologist). I hope if I have patience and give my body more time it will make a full recovery to what it was before my Rhofade mistake >< I will read the article you sent. Thank you!

            Comment

            Working...
            X